Alert archive / Kentucky / Special Weather Statements in 2016

Special Weather Statement, NWS Louisville, KY

July 14, 2016Hancock County, Kentucky

NWS Louisville, KY issued this special weather statement at Jul 14, 2016, 2:08 PM CDT for Hancock County, Kentucky. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2016, 2:08 PM CDT (19:08 UTC)
Expired
Jul 14, 2016, 2:45 PM CDT
In force
37 min
Issued by
NWS Louisville, KY

County Hancock County, KY

The radar

The Louisville radar (KLVX), 80 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.1 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1468 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
1059 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
73 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

074 
WWUS83 KLMK 141908
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
208 PM CDT THU JUL 14 2016

INZ089-KYZ023-141945-
PERRY-HANCOCK-
208 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PERRY AND NORTHERN
HANCOCK COUNTIES...

AT 207 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GRANDVIEW...
MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TELL CITY...HAWESVILLE...LEWISPORT...CANNELTON...TROY...ADAIR...
DUKES...CHAMBERS...FENN HAVEN AND WAITMAN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3793 8697 3794 8692 3799 8686 3800 8681
      3802 8680 3800 8677 3803 8677 3804 8679
      3806 8677 3808 8678 3809 8674 3782 8669
      3782 8684 3784 8685 3783 8690 3785 8691
      3788 8689 3790 8692 3791 8694 3789 8699
TIME...MOT...LOC 1907Z 261DEG 19KT 3793 8703 

$$

RJS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jul 14, 12:16 PM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Jul 14, 12:16 PM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
116 PM EDT THU JUL 14 2016

...Updated Aviation Discussion...

...Forecast Update...
Issued 1042 AM EDT Thu Jul 14 2016

Updated the forecast this morning to account for the latest trends.
Currently tracking two outflow boundaries, one east-west boundary
shifting south into central KY, and another north-south oriented
boundary pushing east into west-central KY.  To the south of this
boundary, a very moist boundary layer persists with dewpoints in the
mid 70s.  Temperatures have already warmed into the mid 80s in this
region, and convection has recently become more surface-based across
Ohio County.  Expect this convection to blossom and spread ESE along
the southward sagging outflow boundary through south-central KY
through the early afternoon hours, bringing a damaging wind threat.

Further north along the I-64 corridor, convective coverage is more
uncertain.  This region is behind the outflow boundary and dewpoints
have fallen into the mid 60s.  Will have to watch trends through the
afternoon hours, but as of now coverage in this area is not looking
to be very high.  Will have to see how the atmosphere is able to
recover through the afternoon hours, and what role possible debris
clouds from the storms to the south will play in potential recovery.

.SHORT TERM (Now through Friday)...
Issued at 318 AM EDT Thu Jul 14 2016

We are seeing a few showers and storms extending from central IL
into southern IN as a subtle surge in the 25-30 knot LLJ creates
some isentropic lift. Will mention 50-60% chance along and north of
I-64 and mainly west of I-65 through the early morning hours.
Elsewhere, most places will stay dry, but will mention a 10-20
percent chance of a stray shower or storm as some elevated
instability is noted.

Also of note, will watch the convective complex over southern MO
dive into NE Arkansas, W Kentucky, and W Tennessee through the
morning. These storms should mainly miss our region, but will
include a small chance across our west to account for them this
morning.

Expect coverage of showers and storms to increase as we move into
late morning and early afternoon. This will be in response to a
gradually destabilizing warm sector ahead of an approaching frontal
boundary. Additionally, a few vort anomalies will move through the
zonal flow aloft and could help to focus lower level flow enough to
act as a trigger. Will put coverage in the scattered to numerous
range, where gusty winds, lightning and heavy rainfall will be the
main threats. Although the air mass will be moderately unstable,
deep layer shear values will be too weak for much organization. PWAT
values look to be in the 1.75 - 2" range through the column, and
with overall slower movement some localized flash flooding concerns
aren't out of the question. A few pulse severe storms can't be ruled
out mainly across central and southern KY. Highs today should be in
the upper 80s to around 90.

Frontal boundary sags through our area tonight, with coverage and
intensity of showers and storms dropping off around and after
sunset. Any lingering coverage of storms in the overnight will be in
our far SE, but expect mainly dry.

MCV moving out of the southern Plains may provide enough focus
across southern KY for scattered showers and storms on Friday. Areas
across southern IN and northern KY should stay mostly dry with temps
in the upper 80s.

.LONG TERM (Friday Night through Wednesday)...
Issued at 330 AM EDT Thu Jul 14 2016

Friday Night - Saturday...

Models generally agree on a convectively induced MCV moving from the
Ozarks to the Tennessee Valley on Friday night. Given the good
agreement, like the idea of scattered pops mainly across southern
Kentucky. Lows should mostly be in the 65 to 70 range, with the
cooler mins across southern IN.

Most locations should be dry by Saturday morning as a subsidence
takes hold behind the departing wave. Will have to hold onto some
slight chances across our far east as we move through the day. Highs
Saturday should be a bit cooler in the mid 80s. A steady NE surface
flow should help to keem them slightly subdued.

Saturday Night - Sunday Night...

A strengthening upper ridge over the southern half of the country
will help to dry us out to end the weekend. We'll also see a trend
toward warmer temps as highs on Sunday reach into the upper 80s and
low 90s. Meanwhile, overnight lows will trend milder. Expect low 70s
by Sunday night.

Monday - Tuesday...

...Severe Storms Monday Evening into Early Tuesday?....

An interesting setup for the Monday evening into Tuesday time frame.
The central CONUS upper ridge will amplify by Monday and put the
Ohio River Valley in NW flow aloft. Expect that the atmosphere will
become highly unstable (models suggest ~5000 J/KG across IL/IN/OH)
on the eastern periphery of the upper ridge on Monday afternoon.
Meanwhile, a nice impulse with 0-6 km bulk shear values in the 40-50
knot range embedded in the NW flow aloft will slide across the
southern Great Lakes. Given the setup, expect that a MCS with a
substantial damaging wind threat could develop to our north in the
afternoon hours. By late Monday evening into Tuesday morning, this
MCS could survive into our area. We will be further displaced from
the better wind energy to the north, but a still unstable airmass
combined with a potentially cold pool driven MCS would be enough to
warrant a damaging wind threat if this setup materializes. Stay
tuned.

Look for highs on Monday in the upper 80s to low 90s. Tuesday highs
would be dependent on what happens with convection. 85 to 90 is a
reasonable range.

Tuesday Night - Wednesday...

Impressive H5 upper ridge tries to dominate much of the country by
Wed into the end of the week. This will lead to a drier/hotter
trending forecast for our region.

&&

.AVIATION (18Z TAF Update)...
Issued at 116 PM EDT Thu Jul 14 2016

Strong convection will move across southern Kentucky this afternoon
primarily affecting the KBWG terminal in the first couple of hours
of the forecast.  A period of IFR cigs/vsbys will be likely as
convection pushes through.  Wind gusts up to 30kts will be possible
within the next hour down at KBWG.

Further north, quiet/VFR conditions are expected.  Latest HRRR runs
suggest that areas along the Ohio River could see some recovery
later this afternoon.  Thus, have continued to the VCTS at KSDF for
a few hours.  Any convection up across the north with diminish after
sunset with the loss of heating.  Patchy fog will likely be a
problem later tonight across southern KY (including the KBWG area).

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Update.........KJD
Short Term.....BJS
Long Term......BJS
Aviation.......MJ
Hazardous weather outlook, Jul 14, 2:51 AM CDT, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
351 AM EDT THU JUL 14 2016

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-150800-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
FAYETTE-BOURBON-NICHOLAS-NELSON-MERCER-JESSAMINE-LARUE-MARION-BOYLE-
GARRARD-MADISON-BUTLER-EDMONSON-HART-GREEN-TAYLOR-CASEY-LINCOLN-
LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-ADAIR-RUSSELL-
CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...CYNTHIANA...
TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...PARIS...
CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...NICHOLASVILLE...
WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...LANCASTER...
RICHMOND...MORGANTOWN...BROWNSVILLE...HORSE CAVE...GREENSBURG...
CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...BOWLING GREEN...
FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
351 AM EDT THU JUL 14 2016 /251 AM CDT THU JUL 14 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

EXPECT SCATTERED TO NUMEROUS THUNDERSTORMS TODAY WITH GUSTY
WINDS...LIGHTNING...AND LOCALLY HEAVY RAINFALL BEING THE MAIN
THREATS. AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY DEVELOP
LOCALIZED FLOODING CONCERNS. THUNDERSTORMS ARE EXPECTED TO
DIMINISH IN COVERAGE AROUND AND AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED AT INTERVALS
THROUGHOUT THE PERIOD. ANY STORM WILL BE CAPABLE OF PRODUCING
TORRENTIAL RAINFALL...GUSTY WINDS AND FREQUENT CLOUD TO GROUND
LIGHTNING.

THE MONDAY EVENING THROUGH MONDAY NIGHT TIME FRAME WILL HAVE THE
BEST CHANCE AT PRODUCING STRONG TO SEVERE STORMS. STAY UP TO DATE
OF THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ARE REQUESTED TO REPORT ANY DAMAGE FROM STORMS.

BJS

In the hours before

Local storm report, Jul 14, 1:17 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
217 PM EDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     HEAVY RAIN       FRANKLIN                36.73N 86.57W
07/14/2016  M1.60 INCH       SIMPSON            KY   BROADCAST MEDIA

            REPORTED IN 45 MINUTES.

&&

SZAPPANOS
Special weather statement, Jul 14, 1:46 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
246 PM EDT THU JUL 14 2016

KYZ056-057-067-141930-
LINCOLN-MADISON-GARRARD-
246 PM EDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GARRARD...
SOUTHEASTERN MADISON AND EAST CENTRAL LINCOLN COUNTIES...

AT 246 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR GUM SULPHUR...
MOVING NORTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEREA...CRAB ORCHARD...COMBS...PANOLA...BIGHILL...SLATE LICK...
DULUTH...WHITES...WALLACETON AND CARTERSVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 3756 8416 3752 8420 3752 8430 3754 8430
      3753 8432 3754 8432 3754 8435 3752 8436
      3750 8435 3747 8437 3748 8445 3741 8448
      3752 8454 3773 8409 3768 8410 3767 8409
      3764 8413 3757 8409
TIME...MOT...LOC 1846Z 239DEG 28KT 3748 8443

ZT
Special weather statement, Jul 14, 1:48 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT THU JUL 14 2016

KYZ043-141915-
NICHOLAS-
248 PM EDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN NICHOLAS COUNTY...

AT 248 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
BETHEL...MOVING NORTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LOCATIONS IMPACTED INCLUDE...
PLEASANT VALLEY...MYERS...MOOREFIELD...WESTON AND SPROUT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3822 8395 3835 8402 3840 8393 3836 8392
      3836 8389 3835 8390 3836 8387 3835 8387
      3835 8386 3833 8386 3834 8384 3832 8385
      3831 8383
TIME...MOT...LOC 1848Z 245DEG 19KT 3831 8390

RJS
Special weather statement, Jul 14, 2:00 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 PM EDT THU JUL 14 2016

KYZ041-048-049-056-057-141930-
FAYETTE-CLARK-MADISON-GARRARD-JESSAMINE-
300 PM EDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL GARRARD...
SOUTHEASTERN FAYETTE...NORTHWESTERN MADISON...SOUTHEASTERN JESSAMINE
AND SOUTHWESTERN CLARK COUNTIES...

AT 259 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR
NICHOLASVILLE... MOVING EAST AT 20 MPH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RICHMOND...NICHOLASVILLE...BLUE GRASS...STONE...CROW VALLEY...
LOGANA...VALLEY VIEW...EDENTON...CUZICK AND PINK.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3773 8462 3784 8466 3797 8426 3770 8421
TIME...MOT...LOC 1859Z 261DEG 19KT 3780 8456

RJS
Special weather statement, Jul 14, 2:06 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 PM EDT THU JUL 14 2016

KYZ047-055-141930-
MERCER-BOYLE-
306 PM EDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT BOYLE AND SOUTHEASTERN MERCER
COUNTIES...

AT 306 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DANVILLE...
MOVING NORTHEAST AT 20 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LOCATIONS IMPACTED INCLUDE... DANVILLE...HARRODSBURG...JUNCTION
CITY...BURGIN...DAVIS HILL...LITTLE NEEDMORE...RIVERVIEW
ESTATES...ALUM SPRINGS...BRUMFIELD AND DIXVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3754 8495 3753 8497 3766 8502 3786 8477
      3772 8472 3773 8473 3772 8473 3772 8474
      3770 8474 3770 8471 3767 8470 3766 8471
      3766 8470 3762 8468
TIME...MOT...LOC 1906Z 239DEG 19KT 3765 8490

RJS
Special weather statement, Jul 14, 2:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
208 PM CDT THU JUL 14 2016

INZ089-KYZ023-141945-
PERRY-HANCOCK-
208 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PERRY AND NORTHERN
HANCOCK COUNTIES...

AT 207 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER GRANDVIEW...
MOVING EAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TELL CITY...HAWESVILLE...LEWISPORT...CANNELTON...TROY...ADAIR...
DUKES...CHAMBERS...FENN HAVEN AND WAITMAN.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN LOUISVILLE.

LAT...LON 3793 8697 3794 8692 3799 8686 3800 8681
      3802 8680 3800 8677 3803 8677 3804 8679
      3806 8677 3808 8678 3809 8674 3782 8669
      3782 8684 3784 8685 3783 8690 3785 8691
      3788 8689 3790 8692 3791 8694 3789 8699
TIME...MOT...LOC 1907Z 261DEG 19KT 3793 8703

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:18 PM CDTSpecial Weather StatementLMKOldham42 min
Jul 13, 8:46 PM CDTSpecial Weather StatementLMKHenry, Trimble44 min
Jul 13, 9:21 PM CDTSpecial Weather StatementLMKShelby24 min
Jul 13, 9:43 PM CDTSpecial Weather StatementLMKFranklin32 min
Jul 13, 9:52 PM CDTSevere Thunderstorm WarningLMKFranklin, Shelby23 min
Jul 13, 10:03 PM CDTSpecial Weather StatementLMKFranklin, Scott27 min
Jul 13, 10:14 PM CDTSpecial Weather StatementLMKFranklin, Scott31 min
Jul 13, 10:22 PM CDTSpecial Weather StatementLMKHarrison, Scott23 min
Jul 13, 10:35 PM CDTSevere Thunderstorm WarningLMKBourbon, Harrison, Nicholas25 min
Jul 13, 10:52 PM CDTSpecial Weather StatementLMKNicholas23 min
Jul 13, 10:54 PM CDTSpecial Weather StatementLMKBourbon, Clark, Fayette, Woodford36 min
Jul 13, 11:08 PM CDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Jessamine37 min
Jul 13, 11:15 PM CDTSevere Thunderstorm WarningLMKBourbon, Nicholas30 min
Jul 14, 9:30 AM CDTSpecial Weather StatementLMKOhio30 min
Jul 14, 9:34 AM CDTSevere Thunderstorm WarningLMKOhio26 min
Jul 14, 10:05 AM CDTSpecial Weather StatementLMKButler, Edmonson, Grayson, Ohio, Warren55 min
Jul 14, 11:32 AM CDTSpecial Weather StatementLMKClark, Garrard, Jessamine, Madison58 min
Jul 14, 11:35 AM CDTSpecial Weather StatementLMKAdair, Allen, Barren, Green, Hart, Metcalfe and 3 more55 min
Jul 14, 12:24 PM CDTSevere Thunderstorm WarningLMKAllen, Simpson, Warren36 min
Jul 14, 12:40 PM CDTAreal Flood AdvisoryLMKAllen, Logan, Simpson, Warren3 hr
Jul 14, 1:46 PM CDTSpecial Weather StatementLMKMadison44 min
Jul 14, 1:48 PM CDTSpecial Weather StatementLMKNicholas27 min
Jul 14, 2:00 PM CDTSpecial Weather StatementLMKMadison30 min
Jul 14, 2:06 PM CDTSpecial Weather StatementLMKBoyle24 min
Jul 14, 2:32 PM CDTSpecial Weather StatementLMKGarrard, Madison43 min
Jul 14, 3:32 PM CDTSpecial Weather StatementLMKMeade28 min
Jul 14, 3:48 PM CDTSpecial Weather StatementLMKBreckinridge27 min
Jul 14, 4:29 PM CDTSpecial Weather StatementLMKOhio31 min
Jul 14, 4:56 PM CDTSpecial Weather StatementLMKGrayson34 min
Jul 13, 7:04 PM CDTSevere Thunderstorm WarningLMKCrawford, Dubois, Orange, Perry41 min
Jul 13, 7:34 PM CDTSpecial Weather StatementLMKWashington26 min
Jul 13, 7:41 PM CDTSevere Thunderstorm WarningLMKOrange, Washington34 min
Jul 14, 2:30 PM CDTSpecial Weather StatementLMKDubois45 min
Jul 14, 2:43 PM CDTAreal Flood AdvisoryLMKDubois3 hr
Jul 14, 3:54 PM CDTSevere Thunderstorm WarningLMKFloyd, Harrison21 min

Nearby

Special Weather Statements in Kentucky, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.